Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Adaptive control of a class of quantised nonlinearly parameterised systems with unknown control directions
Author: Liu, W.
Lim, C.
Xu, S.
Citation: International Journal of Systems Science, 2017; 48(5):941-951
Publisher: Taylor & Francis
Issue Date: 2017
ISSN: 0020-7721
Statement of
Wenhui Liu, Cheng-Chew Lim and Shengyuan Xu
Abstract: The problem of adaptive control is studied for a class of nonlinearly parameterised systems with quantised input signal and unknown control directions. The homogeneous domination approach and the Nussbaum-type gain method are applied to design an adaptive state-feedback controller. A hysteretic type of quantiser is incorporated to reduce actuator chattering. The proposed controller can ensure that all signals of the nonlinear system are globally bounded, and that the system state asymptotically converges to zero. Two numerical examples are presented to demonstrate the effectiveness and potential of the proposed techniques.
Keywords: Adaptive control; nonlinear systems; homogeneous domination approach; quantised control; unknown control directions
Rights: © 2016 Informa UK Limited, trading as Taylor & Francis Group
DOI: 10.1080/00207721.2016.1221482
Appears in Collections:Aurora harvest 8
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.